Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Jacksonville, FL

December 20, 2012Alachua County, Gilchrist County, Florida

NWS Jacksonville, FL issued this special weather statement at Dec 20, 2012, 7:21 PM EST for Alachua County, Gilchrist County, Florida. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 20, 2012, 7:21 PM EST (00:21 UTC)
Expired
Dec 20, 2012, 8:00 PM EST
In force
39 min
Issued by
NWS Jacksonville, FL

Counties Alachua County, FL, Gilchrist County, FL

The radar

The Jacksonville radar (KJAX), 131 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 20, 7:45 PM ESTTSTM WND DMG5 E Newberry, FLTREE REPORTED DOWN NEAR THE INTERSECTION OF WEST NEWBERRY ROAD AND 170TH STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 322 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
322 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

649 
WWUS82 KJAX 210021
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 PM EST THU DEC 20 2012

FLZ022-035-036-040-210100-
ALACHUA-COLUMBIA-GILCHRIST-MARION-
721 PM EST THU DEC 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA...
SOUTHERN COLUMBIA...GILCHRIST AND NORTHWESTERN MARION COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 800 PM EST...

AT 721 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SHOWERS AND DEVELOPING ISOLATED THUNDERSTORMS CENTERED ALONG A LINE 
EXTENDING FROM 7 MILES SOUTHWEST OF BELL TO 4 MILES SOUTH OF TRENTON 
TO 23 MILES SOUTHWEST OF ARCHER...MOVING EAST AT 40 MPH. THESE 
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TRENTON... BELL... 
NEWBERRY... ARCHER... HIGH SPRINGS... FLEMINGTON... ROCHELLE... 
REDDICK... OLENO STATE PARK AND NEWNANS LAKE THROUGH 800 PM EST. 
GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE 
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS 
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2964 8296 2979 8294 2995 8253 2992 8241
      2989 8240 2987 8231 2936 8211 2929 8241
      2948 8241 2948 8255 2953 8257 2953 8265
      2956 8266 2955 8276 2958 8278 2959 8297
      2963 8298
TIME...MOT...LOC 0021Z 254DEG 33KT 2970 8293 2957 8277
          2924 8264

$$

ENYEDI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Dec 20, 6:26 PM EST, 55 minutes earlier.

Area forecast discussion, Dec 20, 6:26 PM EST, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
626 PM EST THU DEC 20 2012

.UPDATE...
ZONE/GRID UPDATE ISSUED TO SPEED UP PROGRESSION OF SQUALL LINE BY
1-2 HOURS. DOPPLER RADAR INDICATING ROTATING CELLS OVER THE
SUWANNEE RIVER VALLEY AND TORNADO WARNINGS CURRENTLY IN EFFECT.
CELL MOVEMENT IS TOWARDS THE E/NE AT 50-60 MPH AND WILL CONTINUE
TO PRODUCE ISOLATED REPORTS OF DAMAGING WINDS AND ISOLATED TORNADO
CHANCES THROUGH THE LATE EVENING HOURS AS IT MOVES ALONG THE I-10
CORRIDOR WITH SOME MORE ACTIVITY DEVELOPING NEAR CEDAR KEY AND
PUSHING INLAND ACROSS POINTS FURTHER SOUTH IN NORTH FLORIDA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  36  54  28  59 /  90   0   0   0
SSI  40  55  33  56 /  90   0   0   0
JAX  38  57  29  59 /  90   0   0   0
SGJ  41  58  34  58 /  90   0   0   0
GNV  38  56  28  60 /  90   0   0   0
OCF  41  57  30  61 /  90   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     LAKE WIND ADVISORY UNTIL 6 PM EST FRIDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     RED FLAG WARNING FROM 11 AM TO 7 PM EST FRIDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     LAKE WIND ADVISORY UNTIL 6 PM EST FRIDAY FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     GALE WARNING FROM 10 PM THIS EVENING TO 4 AM EST SATURDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

HESS/ENYEDI/ZIBURA
Hazardous weather outlook, Dec 20, 6:45 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
645 PM EST THU DEC 20 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-211045-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
645 PM EST THU DEC 20 2012

...SQUALL LINE WITH POSSIBLE DAMAGING WINDS AND ISOLATED TORNADOES
THIS EVENING...

...LAKE WIND ADVISORY IN EFFECT THROUGH FRIDAY...

...GALE WARNING IN EFFECT FOR THE OFFSHORE COASTAL WATERS TONIGHT
THROUGH EARLY SATURDAY MORNING...

...FREEZE WATCH ISSUED FOR ALL AREAS EXCEPT THE IMMEDIATE COAST FOR
LATE FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

INTENSE SQUALL LINE WILL PUSH ACROSS THE FORECAST AREA WITH POSSIBLE
DAMAGING WINDS AND ISOLATED TORNADOES THIS EVENING WITH THE GREATEST
THREAT ALONG THE I-75 CORRIDOR OF NORTHEAST FLORIDA. WIND GUSTS UP
TO 50 TO 70 MPH WILL BE POSSIBLE THIS EVENING. ACTIVITY WILL PUSH
INTO THE ATLANTIC COASTAL WATERS AFTER MIDNIGHT ENDING THE SEVERE
WEATHER THREAT.

STRONG GUSTY WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS
FOLLOWING THE COLD FRONTAL PASSAGE AND A LAKE WIND ADVISORY IS IN
EFFECT OVER THE LAND AREAS. SMALL CRAFT ADVISORIES AND GALE WARNINGS
HAVE BEEN POSTED FOR THE ATLANTIC COASTAL WATERS.

TEMPERATURES WILL PLUMMET FOLLOWING THE FRONTAL PASSAGE AND BOTTOM
OUT IN THE MIDDLE TO UPPER 30S BY EARLY FRIDAY MORNING WITH WIND
CHILL VALUES FALLING TO AROUND 30 DEGREES IN SOME LOCATIONS ACROSS
NORTHEAST FLORIDA AND AROUND 25 DEGREES ACROSS SOUTHEAST GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

STRONG NORTHWEST WINDS WILL PERSIST ON FRIDAY...WITH LAKE WIND
ADVISORIES CONTINUING OVER LAND. SMALL CRAFT ADVISORIES WILL BE
REQUIRED FOR THE NEARSHORE WATERS THROUGH EARLY SATURDAY...WHILE
GALE WARNINGS WILL CONTINUE OFFSHORE THROUGH EARLY SATURDAY. SMALL
CRAFT ADVISORY CONDITIONS SHOULD CONTINUE OVER THE OFFSHORE WATERS
THROUGH SATURDAY AFTERNOON BEFORE WINDS SUBSIDE.

HIGH PRESSURE WILL GRADUALLY BUILD INTO OUR REGION THIS WEEKEND.
WIDESPREAD FREEZES ARE LIKELY ON SATURDAY AND SUNDAY MORNINGS
THROUGHOUT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA...EXCEPT FOR
IMMEDIATE COASTAL LOCATIONS. A FREEZE WATCH HAS BEEN ISSUED FOR
THESE AREAS FROM LATE FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING.
ADDITIONAL FREEZE WATCHES AND WARNINGS WILL BE LIKELY FOR SUNDAY
MORNING...AND A HEAVY FROST IS EXPECTED FOR ALL AREAS BUT THE
IMMEDIATE COAST ON SUNDAY MORNING AS WINDS BECOME LIGHT. AREAS OF
FROST WILL BE POSSIBLE AGAIN FOR INLAND LOCATIONS ON MONDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON/JCH

In the hours before

Special weather statement, Dec 20, 6:41 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
641 PM EST THU DEC 20 2012

FLZ020-022-023-GAZ150-162>164-210030-
BAKER-CHARLTON-CLINCH-COLUMBIA-ECHOLS-HAMILTON-WARE-
641 PM EST THU DEC 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHERN CLINCH...EASTERN ECHOLS...NORTHWESTERN BAKER...
NORTHEASTERN COLUMBIA...EASTERN HAMILTON AND CHARLTON COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 730 PM EST...

AT 641 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG SHOWERS AND ISOLATED DEVELOPING THUNDERSTORMS CENTERED ALONG
A LINE EXTENDING FROM 17 MILES NORTHWEST OF NEEDMORE TO 5 MILES
SOUTHWEST OF NEEDMORE TO 9 MILES SOUTHWEST OF BELMONT...MOVING EAST
AT 55 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
NEEDMORE...BELMONT...FARGO...STEVEN FOSTER STATE PARK AND HOMELAND
THROUGH 730 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK
ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO
ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3105 8222 3088 8199 3058 8216 3040 8291
      3063 8287 3082 8301
TIME...MOT...LOC 2341Z 249DEG 48KT 3084 8283 3066 8264
          3046 8278

ENYEDI
Special weather statement, Dec 20, 6:45 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
645 PM EST THU DEC 20 2012

FLZ021-022-030-210015-
COLUMBIA-SUWANNEE-UNION-
645 PM EST THU DEC 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA...SOUTHEASTERN SUWANNEE AND WESTERN UNION COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 715 PM EST...

AT 645 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND DEVELOPING THUNDERSTORMS CENTERED ALONG A LINE EXTENDING
FROM 2 MILES SOUTHWEST OF MCALPIN TO 3 MILES SOUTHWEST OF
BRANFORD...MOVING NORTHEAST AT 60 MPH. THESE THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND OBRIEN...MCALPIN...BRANFORD...ICHETUCKNEE
SPRINGS STATE PARK...HILDRETH...FORT
WHITE...COLUMBIA...WINFIELD...OLENO STATE PARK AND LAKE CITY THROUGH
715 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3012 8309 3036 8246 2993 8245 2993 8248
      2994 8252 2992 8257 2989 8275 2993 8278
      2993 8281 2991 8286 2988 8288 2989 8292
      2995 8293 3006 8306
TIME...MOT...LOC 2345Z 245DEG 53KT 3015 8289 2995 8288

ENYEDI
Special weather statement, Dec 20, 6:48 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
648 PM EST THU DEC 20 2012

FLZ021-030-035-036-210015-
ALACHUA-GILCHRIST-SUWANNEE-UNION-
648 PM EST THU DEC 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...GILCHRIST...SOUTHEASTERN SUWANNEE AND SOUTHWESTERN UNION
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 715 PM EST...

AT 648 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED STRONG THUNDERSTORMS CENTERED ALONG A LINE
EXTENDING FROM 16 MILES WEST OF BELL TO 5 MILES WEST OF BELL TO
TRENTON...MOVING NORTHEAST AT 50 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND TRENTON... BELL... HILDRETH...
BRANFORD...ICHETUCKNEE SPRINGS STATE PARK AND HIGH SPRINGS THROUGH
715 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2976 8296 2988 8288 2989 8292 2997 8296
      3011 8280 2999 8279 2997 8276 2993 8280
      2985 8273 2983 8264 2987 8259 2991 8258
      2994 8253 2999 8258 3007 8252 3006 8252
      2990 8243 2958 8278 2959 8295 2961 8298
TIME...MOT...LOC 2348Z 222DEG 42KT 2983 8309 2978 8292
          2963 8280

ENYEDI
Special weather statement, Dec 20, 7:09 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
709 PM EST THU DEC 20 2012

FLZ022-023-030-210100-
BAKER-COLUMBIA-UNION-
709 PM EST THU DEC 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
BAKER...SOUTHERN COLUMBIA AND NORTHERN UNION COUNTIES FOR STRONG
WINDS AND FUNNEL CLOUDS VALID UNTIL 800 PM EST...

AT 708 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND DEVELOPING STRONG THUNDERSTORMS ABOUT 3 MILES SOUTHEAST
OF COLUMBIA...MOVING EAST AT 50 MPH. THESE THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND COLUMBIA... LULU... OLUSTEE... SANDERSON...
ELLERBEE... MACCLENNY AND GLEN SAINT MARY THROUGH 800 PM EST. GUSTY
WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3037 8213 3037 8211 3036 8209 3036 8205
      3033 8204 3014 8205 3014 8214 3012 8214
      3009 8217 2999 8268 3010 8273
TIME...MOT...LOC 0008Z 248DEG 48KT 3007 8259

ENYEDI
Special weather statement, Dec 20, 7:18 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
718 PM EST THU DEC 20 2012

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-210200-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
718 PM EST THU DEC 20 2012

...WIND GUSTS TO 40 MPH POSSIBLE IN SHOWER ACTIVITY...

TWO WAVES OF PRE-FRONTAL RAIN WILL CONTINUE TO MOVE EAST TOWARD THE
ATLANTIC COAST OVER SOUTHEAST GEORGIA AND THE SUWANNEE RIVER
VALLEY. WIND GUSTS OF 30 TO 40 MPH CAN BE EXPECTED IN JUST SHOWER
ACTIVITY. MINOR DAMAGE COULD BE DONE TO TREES AND OUTDOOR OBJECTS AS
THIS CONVECTION PASSES OVER THE REGION THROUGH 9 PM.

AMZ450-452-454-470-472-474-210200-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-
718 PM EST THU DEC 20 2012

...WIND GUSTS TO 30 KNOTS POSSIBLE IN SHOWER ACTIVITY...

A BROAD AREA OF PRE-FRONTAL RAIN WILL TRACK OFFSHORE OF THE
SOUTHEAST GEORGIA AND NORTHEAST FLORIDA COAST THROUGH 9 PM.
THUNDERSTORM ACTIVITY WILL BECOME POSSIBLE OVER THE OFFSHORE
WATERS...ESPECIALLY NEAR THE GULF STREAM. STRONG WIND GUSTS OF 30 TO
34 KNOTS ARE POSSIBLE...EVEN IN JUST SHOWER ACTIVITY.

ENYEDI
Special weather statement, Dec 20, 7:21 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 PM EST THU DEC 20 2012

FLZ022-035-036-040-210100-
ALACHUA-COLUMBIA-GILCHRIST-MARION-
721 PM EST THU DEC 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA...
SOUTHERN COLUMBIA...GILCHRIST AND NORTHWESTERN MARION COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 800 PM EST...

AT 721 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND DEVELOPING ISOLATED THUNDERSTORMS CENTERED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF BELL TO 4 MILES SOUTH OF TRENTON
TO 23 MILES SOUTHWEST OF ARCHER...MOVING EAST AT 40 MPH. THESE
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TRENTON... BELL...
NEWBERRY... ARCHER... HIGH SPRINGS... FLEMINGTON... ROCHELLE...
REDDICK... OLENO STATE PARK AND NEWNANS LAKE THROUGH 800 PM EST.
GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2964 8296 2979 8294 2995 8253 2992 8241
      2989 8240 2987 8231 2936 8211 2929 8241
      2948 8241 2948 8255 2953 8257 2953 8265
      2956 8266 2955 8276 2958 8278 2959 8297
      2963 8298
TIME...MOT...LOC 0021Z 254DEG 33KT 2970 8293 2957 8277
          2924 8264

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 7:09 PM ESTSpecial Weather StatementJAXUnion51 min
Dec 20, 8:00 PM ESTSpecial Weather StatementJAXAlachua, Bradford, Clay, Putnam45 min
Dec 20, 8:45 PM ESTSpecial Weather StatementJAXClay, Flagler, Marion, Putnam, Saint Johns60 min
Dec 20, 9:49 PM ESTSpecial Weather StatementJAXFlagler41 min
Dec 20, 10:01 PM ESTSpecial Weather StatementJAXBaker, Bradford, Clay, Columbia, Duval, Nassau and 1 more59 min
Dec 20, 11:00 PM ESTSpecial Weather StatementJAXBradford, Clay, Duval, Saint Johns45 min
Dec 20, 11:45 PM ESTSpecial Weather StatementJAXMarion, Putnam, Saint Johns45 min
Dec 21, 3:44 AM ESTFreeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union25 hr
Dec 21, 3:44 AM ESTFreeze WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more29 hr
Dec 20, 8:10 PM ESTSpecial Weather StatementJAXGlynn35 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.